# SDR FDEA201707071879

- Difficulty date: July 7, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N68077
- Make and model: Boeing 767316F
- Aircraft serial: 30780
- Aircraft time: 75,448 hours, 18,279 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Part time: 317,558 hours, 1,509 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTB TE FLAP LOWER SURFACE FROM 41 INCHES INBD OF THE NR 1 AFT FAIRING AND 13 INCHES FROM THE TE OF THE OTBD FLAP.  REPAIRED IAW SRM 57-53-01-02R, AND 51-70-07.   MAJOR REPAIR.
